Sunday, August 8, 2010

Sunday Blues

So I took my first dose of Modafinil today.

I looked strung out within about 15 minutes.  I was awake, but I became so brutally nauseous that I vomited FOREVER.

This is the third time I've puked in the last 24 hours, all of which have sent my pain pills down the drain.  I win at life.  And at being expensive.

I will try it again tomorrow with a banana or something in my stomach.  We'll see if I have the same reaction.

This is how I feel about today:

(Image from WeHeartIt)

Is everyone having a good weekend? Fill me in on what is happening!

xoxo,
Annie

8 comments:

Tazzy said...

Are you taking your medication with a full glass of water???? This is a must with this drug, well many drugs, but this one inparticular.

I do hope you get to feeling better soon!!

My weekend, not so great. Been trying to wrap my head around a leaky heart valve and what it means to me. Oy. Gentle hugs. Tazzy

Rachael said...

Ugh, sorry to hear about your adventures with a new med. That's always f~u~u~u~n. I didn't take care of my ears when I started swimming so now I am dealing with an ear infection this weekend >.< the day my boyfriend comes home from vacation, too! Oy

Gerri said...

Sorry to hear Annie. Hope you get to feeling better soon! Today I had a kind of a "woe is me" day but tomorrow is another day right?

Migrainista said...

oh no - I hope it goes better tomorrow with some food. hugs

phylor said...

Don't know that drug, but it sounds like horrific side effects! Saturday was okay (managed to get out walking), but spent most of sunday in bed with a sinus headache and exhaustion.
Hope you have a better day tomorrow@

phylor said...

oops, typo meant ! not @

Mo said...

OMG! I just checked out the side effects on this drug....scary. Please be careful. I have learned that if nausea is in the top 5 side effects I can't take it, I'll just puke it up. Hope tomorrow is better for you.
xoxomo

Annie said...

Thank you everyone for your support! You are all wonderful! Maybe with this drug I'll be able to get back to reading everyone's blogs easily!